Partial completions of concrete functors
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 22 (1981) no. 3, p. 315-328
@article{CTGDC_1981__22_3_315_0,
     author = {Ehresmann, Andr\'ee},
     title = {Partial completions of concrete functors},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {3},
     year = {1981},
     pages = {315-328},
     zbl = {0464.18004},
     mrnumber = {649079},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_3_315_0}
}
Ehresmann, Andrée Charles. Partial completions of concrete functors. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 22 (1981) no. 3, pp. 315-328. http://www.numdam.org/item/CTGDC_1981__22_3_315_0/

1 J. Adamek & V. Koub Ek, Completions of concrete categorie s, Cahiers Topo. et Géom. Diff. XXII- 2 (1981). | Numdam | MR 649801 | Zbl 0464.18003

2 H. Herrlich, Initial completions, Math. Z 150 (1976), 101- 110. | MR 437614 | Zbl 0319.18001

3 H. Herrlich, Initial and final completions, Lecture Notes in Math., Springer 719 (1979), 137-149. This paper contains an important bibliography. | MR 544639 | Zbl 0435.18004

4 H. Herrlich, Universal completions of concrete categories, Proc. Conf. on categorical aspects o f Topology and Analysis, Ottawa (1980). | Zbl 0494.18003

5 C. Marshall, Lie derivatives in differentiable spaces, Rocky Mountains J. of Math. (to appear). | MR 573862 | Zbl 0408.58007

6 Ngo Van Que, Du prolongement des espaces fibrés et des structures infinitésimales, Ann. Inst. Fourier XVII- 1, Grenoble (1967), 157-224. | Numdam | MR 221416 | Zbl 0157.28506

The numbers between / / refer to the «Liste des publications de Charles Ehresmann», published in Cahiers Topo. et Géom. Diff. XX- 3 (1979) and in

O. Charles Ehresmann: Oeuvres complètes et commentées, Amiens, 1980-81. | Zbl 0561.01028

/ 107/ Prolongements universels d'un foncteur par adjonction de limites, Dissertationes Math. LXIV, Varsovie (1969), 1-72; reprinted in [0], Part IV- 1.